# SDR ASAA2016060316946

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 55,682 hours, 25,221 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE CLIMBING THROUGH APPROX 1500' AGL, NOSE GEAR DROPPED BACK DOWN WITH GEAR HANDLE IN OFF POSITION.  NOSE GEAR CAME BACK UP WHEN GEAR HANDLE MOVE BACK TO UP THEN OFF.  QRH PROCEDURE CONSULTED/ACCOMPLISHED.  ACFT GROUNDED.  PERFORMED FIM TASK 32-30-00-810-809.  RAN NOSE GEAR MULTIPLE TIMES, NO DEFECTS NOTED, GEAR HANDLE FELT SMOOTH AND LATCHED INTO "OFF" DETENT NORMAL.  ACCOMPLISHED NOSE GEAR MANUAL EXTENSION SYS TEST IAW TASK AMM 32-35-00-730-801. OPS CHECKED NORMAL. LUBED NOSE LANDING GEAR IAW AMM 12-21-21.
